# SDR SWAA117836

- Difficulty date: November 9, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 75,480 hours, 60,715 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 806002
- Part serial: 17053
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - GEAR WOULD NOT RETRACT NORMALLY ON TAKEOFF/RETRACTED NORMALLY WITH OVERRIDE.  REMOVED AND REPLACED R276 RELAY, M911 PC CARD SENSING SWITCH IN E11, LANDING GEAR LEVER LOCK SOLENOID PER MM.
